# SDR RAIA0007009

- Difficulty date: July 16, 2000
- Submitted: July 18, 2000
- Operation: Air carrier
- Aircraft: N552HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41057
- Aircraft time: 13,111 hours, 11,385 cycles
- Engine: Garrtt TPE33114HR
- Engine time: 9,656 hours, 9,351 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 31057889
- Condition: Failed
- Location: Rt Engine
- Part time: 9,465 hours, 9,987 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

7002-SGF- RIGHT ENGINE WOULD NOT ACHEIVE TARGET TORQUE.  MAINTENANCE INSPECTED AND REPLACED RIGHT ENGINE FUEL PUMP.
